Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 68, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 23, 2015, 9:08 PM CDT for 10 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 9:08 PM CDT (02:08 UTC)
- Expired
- May 24, 2015, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Greer County, OK, Harmon County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS54 KOUN 240208
FFWOUN
OKC009-011-015-017-039-055-057-075-129-149-240800-
/O.NEW.KOUN.FF.W.0068.150524T0208Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
WASHITA COUNTY IN WESTERN OKLAHOMA...
NORTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
CUSTER COUNTY IN WESTERN OKLAHOMA...
HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 300 AM CDT
* AT 905 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
DEVELOPING FROM SWEETWATER...TO ELK CITY...TO WEATHERWORD. THREE
TO SIX INCHES OF RAIN FELL IN THE WARNED AREA EARLIER TODAY.
ADDITIONAL RAINFALL WILL RESULT IN THE RISK FOR SIGNIFICANT
FLOODING IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...HOBART...
MANGUM...CORDELL...HOLLIS...CHEYENNE...HINTON...GRANITE...BURNS
FLAT...CARNEGIE...GEARY...THOMAS...ERICK...HYDRO...SENTINEL AND
ARAPAHO.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3560 10000 3581 9910 3581 9863 3592 9863
3602 9821 3536 9825 3516 9839 3485 9915
3486 9919 3481 9925 3481 9941 3473 9944
3473 9967 3467 9967 3457 9999
$$
MAHALE1 follow-up statement
643
WGUS74 KOUN 240613
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
113 AM CDT SUN MAY 24 2015
OKC009-011-015-017-039-055-057-075-129-149-240622-
/O.CAN.KOUN.FF.W.0068.000000T0000Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLAINE OK-BECKHAM OK-ROGER MILLS OK-WASHITA OK-CADDO OK-CANADIAN OK-
CUSTER OK-HARMON OK-KIOWA OK-GREER OK-
113 AM CDT SUN MAY 24 2015
...THE FLASH FLOOD WARNING FOR BLAINE...BECKHAM...SOUTHERN ROGER
MILLS...WASHITA...NORTHWESTERN CADDO...NORTHWESTERN CANADIAN...
CUSTER...HARMON...NORTHERN KIOWA AND GREER COUNTIES IS CANCELLED...
THE THREAT FOR FLASH FLOODING HAS LESSENED... BUT AN AREAL FLOOD
WARNING WILL REMAIN IN EFFECT FOR THE AREA DUE TO CONTINUED FLOODING
ON AREA WATERWAYS AND NUMEROUS FLOOD PRONE ROADWAYS.
LAT...LON 3560 10000 3581 9910 3581 9863 3592 9863
3602 9821 3536 9825 3516 9839 3485 9915
3486 9919 3481 9925 3481 9941 3473 9944
3473 9967 3467 9967 3457 9999
$$
MAXWELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 8:36 PM CDT, 32 minutes earlier.
Area forecast discussion, May 23, 8:36 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 836 PM CDT SAT MAY 23 2015 .UPDATE... QUICK UPDATE TO EVOLVING HEAVY RAIN... && .DISCUSSION... IN SHORT... THE FRONTAL BOUNDARY HAS STALLED OUT DUE TO THE WARM SECTOR CONVECTION AHEAD OF THE FRONT COLLIDING WITH THE DEVELOPMENT ALONG THE FRONT EARLIER THIS EVENING. IN RESPONSE... HEAVY RAINFALL WILL CONTINUE TO EVOLVE FROM EAST CENTRAL OK TO THE OKC METRO... BACK TO SWRN OK AND INTO NRN TX THROUGH THIS EVENING. LIFE THREATENING FLOODING IS ALREADY OCCURRING AND THIS ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE SITUATION. IT IS IMPERATIVE THAT YOU DO NOT DRIVE INTO FLOODED ROADWAYS OR TRY TO WALK OR PLAY IN FLOOD WATERS. THIS IS A DANGEROUS SITUATION... PLEASE HEED ALL FLOOD WARNINGS AND INSTRUCTIONS FROM LOCAL OFFICIALS AND LAW ENFORCEMENT. JTK && .PREV DISCUSSION... /ISSUED 628 PM CDT SAT MAY 23 2015/ AVIATION...24/00Z TAF ISSUANCE... ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD. JTK PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/ DISCUSSION... DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY. THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA. PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE APPROACHES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 72 62 80 / 100 90 20 30 HOBART OK 62 75 58 81 / 100 50 20 30 WICHITA FALLS TX 65 77 62 81 / 100 80 20 40 GAGE OK 59 76 56 82 / 40 30 20 20 PONCA CITY OK 61 73 61 81 / 100 80 30 20 DURANT OK 68 73 65 79 / 100 100 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090. &&
Hazardous weather outlook, May 23, 6:51 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 651 PM CDT SAT MAY 23 2015 OKZ004>048-050>052-TXZ083>090-250000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 651 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN... CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS... AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN AROUND DONT DROWN. .THUNDERSTORMS... THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE ALSO POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FLOODING... HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY MONDAY. CONTINUED FLOODING IS LIKELY. .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 23, 8:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD 2 N AGAWAM 34.90N 97.95W
05/23/2015 GRADY OK TRAINED SPOTTER
SPOTTER REPORTS FLOODING ON HWY 81.
&&
JTKLocal storm report, May 23, 8:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD QUANAH 34.30N 99.74W
05/23/2015 HARDEMAN TX BROADCAST MEDIA
TXDOT REPORTING WATER IN DRIVING LANE ON US 287 AS WELL
AS MANY FARM TO MARKET ROADS IN HARDEMAN COUNTY.
&&
MDAYLocal storm report, May 23, 8:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD 6 SSW POCASSET 35.11N 97.99W
05/23/2015 GRADY OK PUBLIC
1 TO 2 FEET OF WATER COVERING SEVERAL ROADS BETWEEN
POCASSET AND VERDEN. VIA TWITTER... RELAYED BY KWTV.
&&
JTKLocal storm report, May 23, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD BLANCHARD 35.15N 97.66W
05/23/2015 MCCLAIN OK BROADCAST MEDIA
LAW ENFORCEMENT HAVE CLOSED SEVERAL ROADS IN BLANCHARD
DUE TO WATER OVER ROADS. FROM KFOR VIA TWITTER.
&&
JTKLocal storm report, May 23, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD FLETCHER 34.82N 98.24W
05/23/2015 COMANCHE OK BROADCAST MEDIA
WATER RESCUE AT HIGHWAY 277 AND NE 120TH. VEHICLE STALLED
IN 6 INCHES OF WATER WITH WATER RISING.
&&
MDAYLocal storm report, May 23, 9:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FLASH FLOOD 2 SE NORMAN 35.20N 97.42W
05/23/2015 CLEVELAND OK PUBLIC
WATER RESCUE CEDAR LANE RD AND 60TH AVE SE. CAR STUCK IN
WATER TO TOP OF HOOD AT CEDAR LANE RD AND 24TH AVE SE.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:03 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 6 hr |
| May 23, 7:06 PM CDT | Tornado Warning | OUN | Hughes, Seminole | 24 min |
| May 23, 7:11 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more | 6 hr |
| May 23, 7:17 PM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain | 28 min |
| May 23, 7:26 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 6 hr |
| May 23, 7:28 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 23, 7:30 PM CDT | Tornado Warning | OUN | Pottawatomie | 30 min |
| May 23, 7:41 PM CDT | Areal Flood Warning | OUN | Garfield, Noble | 8 hr |
| May 23, 8:05 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 25 min |
| May 23, 8:11 PM CDT | Tornado Warning | OUN | Hughes, Seminole | 16 min |
| May 23, 8:35 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 6 hr |
| May 23, 8:36 PM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| May 23, 8:36 PM CDT | River Flood Warning | OUN | Grant, Kay | 49 hr |
| May 23, 8:42 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 4 hr |
| May 23, 9:17 PM CDT | Areal Flood Warning | OUN | Grant, Kay | 6 hr |
| May 23, 9:34 PM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 4 days |
| May 23, 9:39 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 69 hr |
| May 23, 9:41 PM CDT | River Flood Warning | OUN | Logan, Payne | 59 hr |
| May 23, 9:41 PM CDT | River Flood Warning | OUN | Payne | 5 days |
| May 23, 9:51 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 23, 10:00 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 3 days |
| May 23, 10:03 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 24 hr |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 37 hr |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 4 days |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Hughes | 27 hr |
| May 23, 10:28 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| May 23, 10:53 PM CDT | River Flood Warning | OUN | Pottawatomie | 46 hr |
| May 23, 11:52 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more | 8 hr |
| May 24, 12:46 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more | 6 hr |
| May 24, 12:51 AM CDT | Areal Flood Warning | OUN | Jackson, Tillman | 4 hr |
| May 24, 12:58 AM CDT | Areal Flood Warning | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more | 13 hr |
| May 24, 1:02 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more | 29 hr |
| May 24, 1:10 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Jefferson, Johnston, Love and 3 more | 6 hr |
| May 24, 1:36 AM CDT | River Flood Warning | OUN | Kingfisher | 23 hr |
| May 24, 3:05 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 15 hr |
| May 24, 3:32 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 32 hr |
| May 24, 3:33 AM CDT | River Flood Warning | OUN | Kingfisher | 9 hr |
| May 24, 3:41 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 5 hr |
| May 24, 3:44 AM CDT | River Flood Warning | OUN | Hughes | 38 hr |
| May 24, 6:11 AM CDT | River Flood Warning | OUN | Hughes | 19 hr |
| May 24, 6:46 AM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more | 23 hr |
| May 24, 7:13 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Grady, Jefferson, Johnston, Love and 5 more | 23 hr |
| May 24, 7:38 AM CDT | Areal Flood Warning | OUN | Atoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more | 23 hr |
| May 24, 8:01 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 23 hr |
| May 24, 9:01 AM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 24, 12:15 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| May 24, 2:51 PM CDT | River Flood Warning | OUN | Logan | 24 hr |
| May 24, 3:08 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more | 3 hr |
| May 24, 4:00 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.